Estimation of Demand Elasticities for Transportation Modes in Grain Transportation
No abstract is available for this item.
|Date of creation:||1982|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (701) 231-7441
Web page: http://www.ext.nodak.edu/homepages/aedept/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Diewert, W E, 1971. "An Application of the Shephard Duality Theorem: A Generalized Leontief Production Function," Journal of Political Economy, University of Chicago Press, vol. 79(3), pages 481-507, May-June.
When requesting a correction, please mention this item's handle: RePEc:ags:nddaer:23266. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search)
If references are entirely missing, you can add them using this form.